# SDR AALA20040104

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  SEAT MOUNTED EMERGENCY LIGHT AT SEAT 16D INOPERATIVE.  FOUND BROKEN WIRE ON EMERGENCY LIGHT AT SEAT 16D.  REPLACED LIGHT SOCKET FOR EMERGENCY LIGHT AT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
